RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Math. Inequal. Appl., 2014, Volume 17, Issue 2, Pages 401–418 (Mi mia2)  

Necessary and sufficient conditions for the boundedness of the maximal operator from Lebesgue spaces to Morrey-type spaces

V. I. Burenkovab, M. L. Goldmanc

a LN Gumilyov Eurasian Natl Univ, Fac Mech & Math, Astana 010008, Kazakhstan
b Cardiff Univ, Cardiff Sch Math, Senghennydd Rd, Cardiff CF5 24AG, S Glam, Wales
c Peoples Friendship Univ Russia, Dept Nonlinear Anal & Optimisat, Moscow 119634, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00744-a
12-01-00554-a
Ministry of Education and Science of the Republic of Kazakhstan 1834/GF/2
V. I. Burenkov's and M. L. Goldman's research was supported by the grants of the Russian Foundation for Basic Research (projects 11-01-00744-a, 12-01-00554-a). V. I. Burenkov's reasearch was also supported by the grant of the Ministry of Education and Science of the Republic of Kazakhstan (project 1834/GF/2).


DOI: https://doi.org/10.7153/mia-17-30


Bibliographic databases:

Document Type: Article
MSC: 42B20, 42B25, 42B35
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/mia2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018